MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD ECLIPSE NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305787
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: one photo was received by our quality team for evaluation.From the photo, the needle shield was observed to not be fully capped and seemed bowed.The cannula was observed to be bent at 90 degrees and pieced through the shield.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.The cannula pierced through the shield could have occurred at the shield loading station of the assembly machine.From the returned photos, the needle shield seems bowed, however as no sample was received, this could not be confirmed.During the shield loading process, this bowed shield could have hit the cannula causing it to bend and pierce through the shield.Awareness training for this nonconformance will occur.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.Investigation conclusion: based on device history record review, no abnormality was observed during the production of the affected batches.
 
Event or Problem Description
It was reported that the bd eclipse¿ needle experienced the needle penetrated through the shield.The following information was provided by the initial reporter: looks like the needle has come through the cap.No description on what happened.

Brand Name
BD ECLIPSE NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key12250104
Report Number8041187-2021-00657
Device Sequence Number3223035
Product Code FMI
UDI-Device Identifier30382903057871
UDI-Public30382903057871
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2026
Device Model Number305787
Device Catalogue Number305787
Device Lot Number1055838
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2021
Initial Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1